Ueber die Integration der trigonometrischen Reihe

Du Bois-Reymond

Mathematische Annalen (1883)

  • Volume: 22, page 260-268
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Bois-Reymond, Du. "Ueber die Integration der trigonometrischen Reihe." Mathematische Annalen 22 (1883): 260-268. <http://eudml.org/doc/157095>.

author = {Bois-Reymond, Du},
journal = {Mathematische Annalen},
keywords = {Integration; trigonometric series},
pages = {260-268},
title = {Ueber die Integration der trigonometrischen Reihe},
url = {http://eudml.org/doc/157095},
volume = {22},
year = {1883},

AU - Bois-Reymond, Du
TI - Ueber die Integration der trigonometrischen Reihe
JO - Mathematische Annalen
PY - 1883
VL - 22
SP - 260
EP - 268
KW - Integration; trigonometric series
UR - http://eudml.org/doc/157095
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.